IJPAM: Volume 101, No. 3 (2015)

HESSENBERG MATRICES AND
THE PELL-LUCAS AND JACOBSTHAL NUMBERS

İbrahim Aktaş$^1$, Hasan Köse$^2$
$^1$Department of Mathematical Engineering Faculty of Engineering and Natural Science
Gumushane University
29100, Gumushane, TURKEY
$^2$Department of Mathematics
Faculty of Science
Selcuk University
42075, Campus, Konya, TURKEY


Abstract. There are many relationships between the number theory and matrix theory. In this work, we defined two upper Hessenberg Matrices and then we showed that the permanents of these Hessenberg matrices are Pell-Lucas and Jacobsthal numbers.

Received: February 14, 2015

AMS Subject Classification: 11B37, 11B39

Key Words and Phrases: contraction, permanent, Pell-Lucas numbers, Jacobsthal numbers, Hessenberg matrix

Download paper from here.




DOI: 10.12732/ijpam.v101i3.11 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 3
Pages: 425 - 432


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).